A1 Journal article (refereed)
Acoustic wave guides as infinite-dimensional dynamical systems (2015)


Aalto, A., Lukkari, T., & Malinen, J. (2015). Acoustic wave guides as infinite-dimensional dynamical systems. ESAIM : Control, Optimisation and Calculus of Variations, 21 (2), 324-347. doi:10.1051/cocv/2014019


JYU authors or editors


Publication details

All authors or editors: Aalto, Atte; Lukkari, Teemu; Malinen, Jarmo

Journal or series: ESAIM : Control, Optimisation and Calculus of Variations

ISSN: 1292-8119

Publication year: 2015

Volume: 21

Issue number: 2

Pages range: 324-347

Publisher: E D P Sciences; Societe de Mathematiques Appliques et Industrielles (S M A I)

Publication country: France

Publication language: English

DOI: https://doi.org/10.1051/cocv/2014019

Open Access: Publication channel is not openly available

Publication is parallel published: http://arxiv.org/abs/1211.7000


Keywords: passivity

Free keywords: wave propagation; tubular domain; wave equation; Webster’s horn model; regularity


Contributing organizations

Other organizations:


Ministry reporting: Yes

Reporting Year: 2015

JUFO rating: 3


Last updated on 2020-16-10 at 23:06